Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 641268, 12 pages
http://dx.doi.org/10.1155/2015/641268
Research Article

On the Uniform Exponential Stability of Time-Varying Systems Subject to Discrete Time-Varying Delays and Nonlinear Delayed Perturbations

1Faculty of Sciences of Sfax, University of Sfax, Route Soukra, BP 1171, 3000 Sfax, Tunisia
2Departamento de Electricidad y Electronica Facultad de Ciencias, Universidad del Pais Vasco Leioa (Bizkaia), Apartado 644, 480809 Bilbao, Spain

Received 9 November 2014; Accepted 19 February 2015

Academic Editor: Qingling Zhang

Copyright © 2015 Maher Hammami et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Zhou and P. P. Khargonekar, “Stability robustness bounds for linear state-space models with structured uncertainty,” IEEE Transactions on Automatic Control, vol. 32, no. 7, pp. 621–623, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  2. E. Cheres, Z. J. Palmor, and S. Gutman, “Quantitative measures of robustness for systems including delayed perturbations,” IEEE Transactions on Automatic Control, vol. 34, no. 11, pp. 1203–1204, 1989. View at Publisher · View at Google Scholar · View at Scopus
  3. H. Trinh and M. Aldeen, “On the stability of linear systems with delayed perturbations,” IEEE Transactions on Automatic Control, vol. 39, no. 9, pp. 1948–1951, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. H. Trinh and M. Aldeen, “On robustness and stabilization of linear systems with delayed nonlinear perturbations,” IEEE Transactions on Automatic Control, vol. 42, no. 7, pp. 1005–1007, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. P. Niamsup, K. Mukdasai, and V. N. Phat, “Improved exponential stability for time-varying systems with nonlinear delayed perturbations,” Applied Mathematics and Computation, vol. 204, no. 1, pp. 490–495, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. Hammami and I. Ellouze, “A robust detector for a class of uncertain systems,” Nonlinear Dynamics and Systems Theory, vol. 8, no. 4, pp. 349–358, 2008. View at Google Scholar · View at MathSciNet
  7. M. de la Sen, “On the stability of a certain class of linear time-varying systems,” The American Journal of Applied Sciences, vol. 2, no. 8, pp. 1240–1245, 2005. View at Publisher · View at Google Scholar
  8. M. de la Sen, “Robust stability of a class of linear time-varying systems,” IMA Journal of Mathematical Control and Information, vol. 19, no. 4, pp. 399–418, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. V. N. Phat, “Global stabilization for linear continuous time-varying systems,” Applied Mathematics and Computation, vol. 175, no. 2, pp. 1730–1743, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Zevin and M. Pinsky, “Exponential stability and solution bounds for systems with bounded nonlinearities,” IEEE Transactions on Automatic Control, vol. 48, no. 10, pp. 1799–1804, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. X.-L. Zhu and G.-H. Yang, “Delay-dependent stability criteria for systems with differentiable time delays,” Acta Automatica Sinica, vol. 34, no. 7, pp. 765–771, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. M. de la Sen and N. S. Luo, “On the uniform exponential stability of a wide class of linear time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 289, no. 2, pp. 456–476, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. H. R. Karimi, M. Zapateiro, and N. Luo, “New delay-dependent stability criteria for uncertain neutral systems with mixed time-varying delays and nonlinear perturbations,” Mathematical Problems in Engineering, vol. 2009, Article ID 759248, 22 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. J.-Z. Zhang, Z. Jin, Q.-X. Liu, and Z.-Y. Zhang, “Analysis of a delayed SIR model with nonlinear incidence rate,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 636153, 16 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  15. C. Wei and L. Chen, “A delayed epidemic model with pulse vaccination,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 746951, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y.-H. Fan and L.-L. Wang, “Permanence for a discrete model with feedback control and delay,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 945109, 8 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Q. Liu, “Almost periodic solution of a diffusive mixed system with time delay and type III functional response,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 706154, 13 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. N. Phat and P. T. Nam, “Exponential stability criteria of linear non-autonomous systems with multiple delays,” Electronic Journal of Differential Equations, vol. 2005, no. 58, pp. 1–8, 2005. View at Google Scholar · View at MathSciNet
  19. M. de la Sen and A. Ibeas, “On the global asymptotic stability of switched linear time-varying systems with constant point delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 231710, 31 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. Y. Chen, W. Bi, and Y. Wu, “Delay-dependent exponential stability for discrete-time BAM neural networks with time-varying delays,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 421614, 14 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. H. Park and O. Kwon, “Matrix inequality approach to a novel stability criterion for time-delay systems with nonlinear uncertainties,” Journal of Optimization Theory and Applications, vol. 126, no. 3, pp. 643–656, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. V. N. Phat and P. Niamsup, “Stability analysis for a class of functional differential equations and applications,” Nonlinear Analysis: Theory, Methods& Applications, vol. 71, no. 12, pp. 6265–6275, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Benabdallah, I. Ellouze, and M. A. Hammami, “Practical stability of nonlinear time-varying cascade systems,” Journal of Dynamical and Control Systems, vol. 15, no. 1, pp. 45–62, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Practical Stability of Nonlinear Systems, World Scientific, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  25. V. Lakshmikantham and Y. Zhang, “Strict practical stability of delay differential equation,” Applied Mathematics and Computation, vol. 118, no. 2-3, pp. 275–285, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. M. Corless, “Guaranteed rates of exponential convergence for uncertain systems,” Journal of Optimization Theory and Applications, vol. 64, no. 3, pp. 481–494, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. Corless and G. Leitmann, “Bounded controllers for robust exponential convergence,” Journal of Optimization Theory and Applications, vol. 76, no. 1, pp. 1–12, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus